Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/98608
Title: On positive solutions for a class of elliptic systems involving the p(x)-laplacian with multiple parameters
Authors: Afrouzi, Ghasem Alizadeh
Shakeri, Saleh
Chung, Nguyen Thanh
Keywords: DRNTU::Science::Mathematics::Applied mathematics
DRNTU::Science::Physics
Issue Date: 2013
Source: Afrouzi, G. A., Shakeri, S., & Chung, N. T. (2013). On positive solutions for a class of elliptic systems involving the p(x)-laplacian with multiple parameters. UPB scientific bulletin, series A : applied mathematics and physics, 75(4), 153-164.
Series/Report no.: UPB scientific bulletin, series A : applied mathematics and physics
Abstract: In this article, we consider the system of differential equations (equations presented) where Ω ⊃ RN is a bounded domain with C2 boundary δΩ, 1< p(x)εC1 (Ω̄) is a function. The operator (equations presented) is called p(x) -Laplacian, λ,λ1,λ2,μ1 and μ2 are positive parameters. We prove the existence of positive solutions when (equations presented) via sub-supersolutions without assuming sign conditions on f (0), g(0), h(0) or τ (0) .
URI: https://hdl.handle.net/10356/98608
http://hdl.handle.net/10220/24044
URL: http://www.scientificbulletin.upb.ro/rev_docs_arhiva/full248_490710.pdf
Rights: © 2013 Scientific Bulletin of UPB. This paper was published in UPB Scientific Bulletin, Series A: Applied Mathematics and Physics and is made available as an electronic reprint (preprint) with permission of Scientific Bulletin of UPB. The paper can be found at the following official URL: [http://www.scientificbulletin.upb.ro/rev_docs_arhiva/full248_490710.pdf]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s) 50

433
Updated on Jan 31, 2023

Download(s) 20

234
Updated on Jan 31, 2023

Google ScholarTM

Check

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.